# SDR USAA2010011490107

- Difficulty date: January 4, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: D5463012420000
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - WEAR ON UPPER PIN OF RIGHT PYLON TO WING AFT ATTACH FITTING AT RIB 10.  REPLACED UPPER PIN OF RIGHT PYLON TO WING AFT ATTACH FITTING AT RIB 10 IAW A320 AMM 54-51-17.
